Formula: Two hours of study for each hour of class.

DAILY SCHEDULE

Example: College Writing II 3 class hours/week = 6 study hours 6 x 5 classes = 30 study hours/week

Time	Monday	Tuesday	Wednesday	Thursday	Friday	Saturday	Sunday
8:00 am		Callana		Callana			
8:30 am		College Writing II		College Writing II			
9:00 am		(1½ hrs.)		(1½ hrs.)			
9:30 am							
10:00 am	Intro	College	Intro	Intro	Intro		
10:30 am	to Biology	 Writing II study 	to Biology	to	to Biology		
11:00 am		(3 hrs.)		Biology LAB			
11:30 am	Intro to	-					Intro to
12:00 pm	Biology study	-			Biology	Writing II study	Music study
12:30 pm	(2 hrs.)	+ 	-	-	Seminar	- (3 hrs.)	(2 hrs.)
1:00 pm			Intro			-	-
1:30 pm			to Biology			-	
2:00 pm		CAMPUS	study	CAMPUS			
2:30 pm		CAMFUS	(2 hrs.)	CAMFUS			Intro
3:00 pm		JOB		_ JOB		-	to
3:30 pm	Intro	-	Intro	-	Intro	Intro to	Biology LAB
4:00 pm	to	-	to		to	Statistics study	follow-up,
4:30 pm	Music		Music		Biology study	(1½ hrs.) –	reports, etc.
5:00 pm					(2 hrs.)	_	(2 hrs.)
5:30 pm	Intro to		Intro to	Intro to	-		
6:00 pm	Statistics	Intro to	Statistics	Statistics		Intro	
6:30 pm		Statistics study	+ -	study (1½ hrs.)		to	
7:00 pm		(1½ hrs.)				Biology study	-
7:30 pm						(2 hrs.)	Clubs, Activities,
8:00 pm							Events,
8:00 pm 8:30 pm	-		-	_			etc. (varies
9:00 pm	PRACTICE	PRACTICE	PRACTICE	PRACTICE			each
	-	-		-	Clubs,	Intro	week)
9:30 pm					Activities,	to _	
10:00 pm		+	_		Events, etc.	Music study	
10:30 pm		Intro to	Intro to		(varies	(2 hrs.)	
11:00 pm		Statistics study	Music		each week)		
11:30 pm		(1 ¹ ⁄2 hrs.)	study (2 hrs.)		weekj		
12:00 am							